# SDR SWAA2024040356298

- Difficulty date: February 26, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL45 BS500A+17 CROWN WL208.<[01] UPDATED TABLE; COMPLETED STEP 1;[02] UPDATED STEP 2;[03] VERIFIED;[04] SEAT TRACK WENT OUT OF LIMITS AND WILL BE REPLACED ON CUSTOMER CARD#TTG8Q00RSUUG;[05] VERIFIED CORRECTIVE ACTION & MEASUREMENTS FIELDS. CARD COMPLETE.
